# SDR CA140907001

- Difficulty date: September 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,981 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT COULD NOT START, FOUND FUEL MANIFOLD NOT LETTING FUEL INTO ENGINE. REPLACED WITH O/H UNIT TO FIX PROBLEM.
